Theorems of the Cartan-Thullen Type and -envelope of Holomorphy for Every Holomorphy Type
- Volume: 68, Issue: 3, page 165-168
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- Aron, R.M. (1973) - The Bornological Topology on the Space of Holomorphic Mappings on a Banach Space, «Math. Ann.», u. 202, pp. 265-272. Zbl0238.46021
- Barroso, J.A. (1971) - Topologias nos Espacos de Aplicaçôes Holomorfas entre Espaços Localmente Convexos, «An. Acad. Brasileira de Ciências», u. 43, nos. 3/4 pp. 527-546.
- Barroso, J.A., Matos, M.C. and Nachbin, L. - On Holomorphy versus Linearity in Classifying Locally Convex Spaces, «Infinite Dimensional Holomorphy and Applications», (Editor: M.C. Matos) - North Holland. Zbl0399.46034
- Dineen, S. (1970) - The Cartan-Thullen Theorems for Banach Spaces, «Annal. Scu. Norm. Sup.», Pisa, 24, (4) 667-676.
- Gupta, C.P. (1968) - Malgrange Theorem for Nuclearly entire functions of Bounded Type on a Banach Space, «Inst, de Matemàtica Pura e Aplicada», Rio de Janeiro, Notas de Matematica n. 37. Zbl0182.45402
- Matos, M.C. (1970) - Holomorphic Mappings and Domains of Holomorphy, «Monografias do Centro Brasileiro de Pesquisas Fìsicas», n. 27, Rio de Janeiro.
- Matos, M.C. (1972) - Domains of -Holomorphy in a Separable Banach space, «Math. Ann.», 195, pp. 273-278. Zbl0215.48302
- Matos, M.C. (1974) - On the Cartan-Thullen Theorem for some Sub-algebras of Holomorphic Functions in a Locally Convex Space, «Journal für die reine und angewandte Mathematik», 270, pp. 7-11. Zbl0292.46028
- Moraes, L.A. (1977) - Tipos de Holomorfia e Abertos de Runge, «Universidade Federal do Rio de Janeiro, Instituto de Matematica», Rio de Janeiro, Teses de Doutorado n. 7.
- Moraes, L.A. (1979) - Theorems of Cartan-Thullen Type and Runge Domains, «Advances in Holomorphy» (Editor: J.A. Barroso) North Holland, pp. 521-561. Zbl0403.32010
- Moraes, L.A. - Envelopes for Types of Holomorphy, «Advances in Functional Analysis, Holomorphy and Approximation Theory», (Editor: S. Machado) - Springer Verlag (to appear).
- Nachbin, L. (1970) - Holomorphic Functions, «Domains of Holomorphy and Local Properties», North Holland.
- Nachbin, L. (1969) - Topology on Spaces of Holomorphic Mappings, «Ergebnisse der Mathematik und Ihrer Grenzebiete», Band 47, Springer-Verlag, Alemanha. Zbl0172.39902
- Noverraz, P. (1973) - Pseudo Convexité, Convexité Polynomiale et Domaines d'Holomorphie en Dimension Infinie, «Notas de Matematica», Vol. 48, North-Holland, Holland. Zbl0251.46049